MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NTW
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, air bubble was observed in the sleeve of delivery catheter handle while advancing into mitral valve.The clip was replaced with another device to complete the procedure.The mr was reduced to grade 2+ post procedure.There was no clinically significant delay or adverse patient effects.
 
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
All available information was investigated, and the reported leak was not confirmed.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this issue.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, a cause for the reported leak could not be conclusively determined.The reported serious injury/ illness/ impairment and medication required were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Codes removed: health effect-clinical code: 4582.Health effect- impact code: 2199.Codes added: health effect-clinical code: 4644, 4614.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, air bubble was observed in the sleeve of delivery catheter handle while advancing into mitral valve.The clip was replaced with another device to complete the procedure.Additional anesthetic support was provided to the patient.The mr was reduced to grade 2+ post procedure.There was no clinically significant delay or adverse patient effects.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23729152
Report Number2135147-2025-07185
Device Sequence Number9742900
Product Code NKM
UDI-Device Identifier05415067037435
UDI-Public(01)05415067037435(17)260218(10)50219R2063
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Model NumberCDS0706-NTW
Device Catalogue NumberCDS0706-NTW
Device Lot Number50219R2063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown